# SDR FDEA201709122481

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP OUTBD HINGE (WING SIDE) LOWER MOUNT OUTBD HOLE BORE FOUND CORRODED.  THE BORE WAS REWORKED AND FOUND TO BE OUT OF LIMITS IAW CMM 57-44-09.  A BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0335322,  PART 1, STEP 2 AND 2A.
